# SDR AALA202208108392

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SKIN CRACK FROM FRONT SPAR RIB LINE LOCATED AT STA 175 AND LEFT STABILIZER. INSTALLED FILLER AND EXTERNAL DOUBLER PER SRM 55-10-01-2R-11.
